# SDR CA120516006

- Difficulty date: May 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 43,341 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Failed
- Location: Fuel Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT DEPARTED UNDER MEL WITH LT MAIN TANK QTY IND UNRELIABLE AFTER MEETING THE OPERATIONS REQUIREMENTS TO DO SO.  DURING THE FLIGHT THE FLIGHT CREW REPORTED FURTHER UNEXPECTED AND UNUSUAL FUEL QTY READINGS AND LANDED ENROUTE TO INVESTIGATE THE ISSUE AND VERIFY THE FUEL QUANTITY ON BOARD. FURTHER MAINTENANCE  ISSUES DELAYED THE FLIGHT FROM RE-DEPARTING.  R & R FQIC REF AMM 28-42-34.  SUMPED FUEL RT/LT WINGS NO MORE CONDENSATION.  R & R RT WING RT 3 MAGNETIC FUEL STICK, FOUND FAULTY-  PERFORMED FUEL QTY MEASURING STICK CHECK - RT INNER RDS 4400KG/ECAM RT INNER RDS 4330 KG, NR 3 STICK. REF AMM 28-43-21-000-002, SYSTEM CK NORMAL
